MathSciNet Relay Station
MathSciNet bibliographic data
MR2045740 (2004m:33020) 33C45
Srivastava, H. M.; Pintér, Á. Remarks on some relationships between the Bernoulli and Euler polynomials. Appl. Math. Lett. 17 (2004), no. 4, 375–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement